MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SC+ SPONGE COUNTING SOFTWARE; COUNTER, SPONGE, SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SC+ SPONGE COUNTING SOFTWARE; COUNTER, SPONGE, SURGICAL
Catalog Number 0894-000-003
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during a case, sponges were scanned in and then out, an error occurred and the case reported none of the sponges were scanned out.An x-ray was taken to confirm no sponges were retained.No adverse consequences or additional medical intervention was taken.

Brand Name
SC+ SPONGE COUNTING SOFTWARE
Common Device Name
COUNTER, SPONGE, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24279483
Report Number3015967359-2026-00076
Device Sequence Number15598424
Product Code LWH
UDI-Device Identifier07613327622751
UDI-Public(01)07613327622751
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0894-000-003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown